# SDR SWIA201334916

- Difficulty date: October 2, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 14,500 hours, 9,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOORBEAM CRACKED AT FS 274.00.  C-CHECK REPAIRED CENTER COCKPIT FLOOR BEAMS AT BL12.00 IAW REO.
